# SDR C77A20130518003

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 17068360411
- Condition: Gouged
- Location: Pax Door
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FWD ACTUATING BELL CRANK, PN 170-68360-411 HAS A GOUGE L=0.150" W=0.100" D=0.010.  BLENDED SUPPORT ARM.
